# SDR SWI2025F00397

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP AT FS319.00 AT STGR18R OF SERVICE DOOR CUTOUT CORRODED     (C-CHECK RO 3/18/2025)    INSTALLED NEW FRAME STRAP P/N SH670-31990-1 AT FS319.00 AT STGR18R OF SERVICE DOOR CUTOUT. REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV Y.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002
